Skip to Main content Skip to Navigation
Journal articles

Deterministic equivalents for certain functionals of large random matrices

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00621793
Contributor : Philippe Loubaton Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 1:13:00 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00621793, version 1

Citation

Walid Hachem, Philippe Loubaton, J. Najim. Deterministic equivalents for certain functionals of large random matrices. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2007, 17 (1), pp.875-930. ⟨hal-00621793⟩

Share

Metrics

Record views

64